# SDR TWAA9812901

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING TIP AND TIP TRAILING EDGE WERE DAMAGED WHEN STRUCK ON THE GROUND.  REPLACED WING TIP ASSY AND INSTALLED NEW TRAILING EDGE, PER SRM 51-30-1 AND STANDARD MAINT PRACTICES.
